# SDR F3LA2017082900206

- Difficulty date: August 29, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N947FR
- Make and model: Airbus A319-111
- Aircraft serial: 2806
- Aircraft time: 39,599 hours, 19,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 052622
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LOG PAGE 9029000 ITEM 2, EPSU BATTERY CAPACITY CHECK FAILED TEST AT 12WL. REMOVED AND REPLACED BATTERY AT 12WL IN REFERENCE TO AMM 33-38-000-002-A AND 33-51-38-400-002-A. OPS CHECK GOOD.
